Answered by: Dr Nur Syuhada binti Zulkifli
I am checking for mom in 70’s as she suffers cases of not able to digest the food (seem like have wind in stomach) and have received Sinovac injection a wee ago. Have looked into the link of side effect for vaccine, https://medshadow.org/covid19-vaccine-side-effects/ but not found related if indigestion is after effect of injection.
Can you please advise on next step or anything that can be helpful?
Hi, thank you for reaching out to us.
We understand your concern regarding your mother’s condition as she is unable to digest the food taken. Do not worry as we will try to assist your regarding your concern.
For your information, indigestion can caused of multiple factors and the term needs to be clarified further so that a more detailed and focused diagnosis and treatment can be outlined.
In general, the cause of “wind in the stomach” or the feel of indigestion can be caused by a lot of factors, such as:
Here are some of the side effects of COVID-19 vaccine:
There is no linked association between the feeling of indigestion and the side effects of the COVID-19 vaccine. We suggest you speak to a gastroenterologist or our doctors online via teleconsultation so that we can help you better regarding the problems faced by your mother.
We hope that our answer helps. Thank you.